MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) to report that discordant, falsely elevated prothrombin time (pt) and pt international normalized ratio results were obtained on a sysmex cs-2100i system using dade innovin reagent.The cause of the discordant, falsely elevated prothrombin time (pt) and pt international normalized ratio results is unknown.Siemens is investigating the event.
 
Event or Problem Description
Discordant, falsely elevated prothrombin time (pt) and pt international normalized (inr) results were obtained on the sysmex cs-2100i system, using the dade innovin reagent.The discordant results were reported to the physician(s), who questioned the results.The patient was sent to an alternate laboratory, where the patient was redrawn and the new sample was run on a non-siemens system resulting, lower.The results obtained on the non-siemens system were reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated pt and pt inr results.
 
Additional Manufacturer Narrative
Additional information (29 -october-2018): siemens further investigated the event and determined that the overall system condition is good and there was no indication of a system malfunction.The dade innovin reagent is lupus sensitive.Siemens found in the system backup file that the sample id (b)(6) was measured on 2018-10-05 four times in micro mode.The second measurement at 11:44 does not fit to the other measurement in regards to the result.All other measurements resulted in no coagulation and this could be a second measurement issue.Siemens determined that quality controls (qcs) recovered within expected specifications on the day of the event and that maintenance was performed regularly.The cause of the discordant, falsely elevated prothrombin time (pt) and pt international normalized (inr) results is unknown.Corrected information (29-october-2018): sample id (b)(6).The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCT GMBH
emil-von-behring-str 76
marburg, D-350 41
GM  D-35041
MDR Report Key7996692
Report Number9610806-2018-00107
Device Sequence Number427928
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberDADE INNOVIN
Device Lot Number539395A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR